# SDR IL32004F00000

- Difficulty date: March 18, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N12VB
- Make and model: Beech T42A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ANTENNA WAS SECURED ON UPPER FUSELAGE SKIN WITH FOUR SCREWS.  ONE OF SCREWS WENT THROUGH SKIN AND 6 INCH WIDE HAT SEC STRUCTL DBLR.  SCREW HOLE WAS DRILLED THRU DBLR RISER RADIUS.  NUT HAD LG GAP UNDER IT ON SIDE AWAY FROM RADIUS.  SCREW HOLE WAS DRILLED THROUGH  SKIN, VERY CLOSE TO DBLR RISER.  WHEN INSTALLED SCREW (2 IN TOO LONG), BENT RISER STIFFENER OUT OF WAY TO SCREW WOULD CLEAR IT.  RISER STIFFENER WAS CRACKED WHERE BENT, PLIER MARKS.  USED LONG SCREW, BENT RISER STIFFENER BECAUSE HOLE WAS SO CLOSE TO RISER, COULD NOT GET NUT STARTED ON SHORT SCREW.  OTHER TWO SCREWS WERE INSTALLED THROUGH SKIN AND .0625 PIECE TEFLON.  THREADS OF SCREW WERE HALF WAY THROUGH NUT.  OTHER SCREW WAS 2 OR 3 THREADS SHORT.
